RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1963, Volume 150, Number 2, Pages 259–261 (Mi dan27939)  

MATHEMATICS

Special structure spaces of rings

A. V. Mikhalev

Lomonosov Moscow State University

Full text: PDF file (496 kB)

Bibliographic databases:

Document Type: Article
Presented: A. I. Mal'tsev
Received: 01.12.1962

Citation: A. V. Mikhalev, “Special structure spaces of rings”, Dokl. Akad. Nauk SSSR, 150:2 (1963), 259–261

Citation in format AMSBIB
\Bibitem{Mik63}
\by A.~V.~Mikhalev
\paper Special structure spaces of rings
\jour Dokl. Akad. Nauk SSSR
\yr 1963
\vol 150
\issue 2
\pages 259--261
\mathnet{http://mi.mathnet.ru/dan27939}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0150175}
\zmath{https://zbmath.org/?q=an:0145.26401}


Linking options:
  • http://mi.mathnet.ru/eng/dan27939
  • http://mi.mathnet.ru/eng/dan/v150/i2/p259

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:27
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019